MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported as "continued ecg interference".The report states that "the iabp was dropping beats and they had to go to operator to resolve this, but is now unsure of the timing.Patient is in afib with hr 55-90.Map cal completed to ensure accuracy of hemodynamics.Manual timing in operator attempted and resulted in repeated timing errors, including early inflations/late deflations with arrythmia.Pump placed in autopilot, which continued to have dropped beats d/t variable qrs heights.We discussed this and its impact on timing/therapy.Lead set analysis is poor and we discussed what this means.Ecg stickers replaced and moved on patient.Trunk cable exchanged.The account did not have another set of iabp ecg leads to attempt.There was no notable change to the lead signal or analysis.Signals moved to second iabp with improvement in lead set analysis and waveform.Iabp dropping beats with less frequency and lead set analysis improved".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "ecg interference" was confirmed based on the customer supplied pictures.The attached pictures show the pump experienced triggering difficulty (missing beats).No part was returned for investigation.No service updates have been received as per the field service management.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action was required at this time.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
AUTOCAT2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17835936
Report Number3010532612-2023-00558
Device Sequence Number7456560
Product Code DSP
UDI-Device Identifier30801902051715
UDI-Public30801902051715
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale